# SDR 99UAL900188

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FORWARD CARGO WARNING LIGHT AND EICAS MESSAGE SHOWN.  DIVERTED LHR.  *S/D*  ACCOMPLISHED DOOR SENSOR CHECKS PER MM AND FOUND SENSOR S215 OUT OF RANGE.  RESHIMMED PER MM.  ACCOMPLISHED PSEU BITE CHECK AND ALL CHECKS NORMAL.
